# SDR DJFA2006269

- Difficulty date: June 20, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N410CW
- Make and model: Beech 400A
- Aircraft serial: RK310
- Aircraft time: 4,831 hours, 4,095 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 9794941
- Part serial: P154
- Condition: Defective
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON T/O CREW NOTED A BURNING BLEED AIR ODOR UNTIL AIRCRAFT WAS LEVELED 23,000 FT.  IN DESCENT SAME SMELL WAS PRESENT.  INSPECTED BLEED AIR COMPONENTS, DISCOVERED CONNECTOR FOR FLOW INCREASING VALVE NOT HOOKED UP.  CONNECTOR INSTALLED.  NO DISCREPANCIES DURING GROUND OPS CHECKS.  RETURNED TO SERVICE.  ON 6-22-06 CREW NOTED A BURNING BLEED AIR SMELL UP UNTIL LEVELED OFF, SAME ODOR ON DESCENT.  A DEFECTIVE EMERGENCY PRESSURIZATION VALVE DISCOVERED BY MAINTENANCE DURING TROUBLESHOOTING PROCEDURES.  PRESSURIZATION VALVE AND ASSOCIATED GASKETS WERE REPLACED.  OPERATIONAL CHECKS WERE GOOD DURING OPERATIONAL AND LEAK CHECKS WHILE PERFORMING GROUND ENGINE RUNS.  AIRCRAFT WAS RETURNED TO SERVICE.
